On International Spillovers, Economics Letters

Keywords : Spillovers
Document type :
Journal articles
Liste complète des métadonnées

https://halshs.archives-ouvertes.fr/halshs-01225342
Contributor : Valerie Przedwoj <>
Submitted on : Friday, November 6, 2015 - 10:15:45 AM
Last modification on : Friday, June 8, 2018 - 2:50:08 PM

Identifiers

  • HAL Id : halshs-01225342, version 1

Collections

Citation

Dominique Bianco, A. Niang. On International Spillovers, Economics Letters. Economics Letters, Elsevier, 2012, 117 (1), pp.280-282. ⟨halshs-01225342⟩

Share

Metrics

Record views

125